• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Has Anyone Suffered From Spotting's On This Diet

#2
in short yes definately - eventually came on quite heavy. then finished, and last week came on again - so twice in 4 weeks. not pleasant, but a definate cd side effect, and all should go back to normal when you finish ss xx
 

Purple Hugs

Loves weight.. training!
#3
Hi, I'd have a word with your CDC but I do understand that quite a few diets can play havoc with your totm.. if in any doubt though you'd have to get checked out in the long run. But pretty sure it'll be part of the diet.
Hopefully a CDC will pop along soon here for you ((hugs)).
 
#5
yes 2 weeks after it was TOTM not nice! My cdc looked at me as if I was mad for saying about it been linked to the cd??

Still spotting a bit, and due on again next week!!
 
#7
it's something to do with ketosis affecting those hormones, i know ive had it explained to me but cant remember it all for the life of me xx
 


Similar threads